# SDR MWEA97640

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, MOD GOUGE ON VERT STAB LT SIDE TWO FEET OF HORIZ STAB PIVOT.  MAINT REPAIRED IAW SRM 55-01 FIG 4 SHT 2 AND 51-10-3.
